I have been feeling pretty awful in recent months. Reading all the info I think I am toxic with too much unconverted T4. Possibly due to adrenal fatigue. GP says bloods are ok. Has agreed to do range of bloods again but have to wait til 28th May! Been trying to book app with Dr P and actually got him on the phone today. Hopefully be able to book with his secretary on monday. Asked him quickly about my reaction to Levo at the moment and he said to stop it for 10 days them start taking Nutri Adrenal Plus (which I have ordered). GP has said im not to stop taking Levo and I HAVE to take it every day! I take 100mcg. Even cutting a bit off the tab to reduce dose makes me feel horribly panickt afterwards, racing heart, unable to cope, shaking inside. Is it safe to stop Levo for so long? Am worried I will be seriously ill.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.